# SDR SWAA2021113047763

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 30,849 hours, 13,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AFT OVERWING EXIT LIGHT INOP ; / [01] RELAMPED RH AFT OVERWING EXIT LIGHT PER AMM 33-51-04. OPS GOOD.
